Nebraska, 2011Winter Weather in Nebraska, March 24 to 25, 2011
March 24 to 25, 2011 · NWS GID · 5 events in 5 counties and zones
Starting during the late evening hours on Thursday the 24th, but primarily during the pre-dawn hours on Friday the 25th, a quick-hitting low pressure system brought an average of 3 to 5 inches of wet, slushy snow to northern portions of South Central Nebraska, primarily targeting counties north of Interstate 80, and east of Highway 281. Some of the highest reported totals for the 24-hour period…
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Starting during the late evening hours on Thursday the 24th, but primarily during the pre-dawn hours on Friday the 25th, a quick-hitting low pressure system brought an average of 3 to 5 inches of wet, slushy snow to northern portions of South Central Nebraska, primarily targeting counties north of Interstate 80, and east of Highway 281. Some of the highest reported totals for the 24-hour period ending on the morning of the 25th included 5 inches at both Osceola and Benedict, and 4 inches at Fullerton and York. In contrast, only minimal accumulations from a trace to around 1 inch fell across areas generally south of a Gothenburg-Hastings-Geneva line, partly due to warmer temperatures that kept some of the precipitation as light rain. The instigator for this slushy snow event was a low amplitude mid level shortwave trough passing through the region, which generated a fairly pronounced zone of low to mid level isentropic lift and warm air advection. As it turned out, this snow event served as the opening act to an unseasonably cold 5-day stretch lasting through the 29th, during which most of South Central Nebraska endured high temperatures only in the 30s each day, along with a few rounds of light snow. For most of the area, this was the overall coldest last week of March since 1987.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at Mar 24, 5:23 PM CST, 5 hours 37 minutes earlier.
Area forecast discussion, Mar 24, 5:23 PM CST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
623 PM CDT THU MAR 24 2011
.AVIATION...00Z TAF. A FEW SHOWERS IN THE VCNTY OF KGRI MAY
PRODUCE SOME SMALL HAIL EARLY THIS EVENING. PCPN IS EXPECTED TO
MIX WITH AND CHANGE OVER TO SNOW BY MIDNIGHT WITH SNOW POSSIBLE
THROUGH THE NIGHT. PCPN IS EXPECTED TO END BY FRIDAY MORNING. CIGS
COULD DROP TO IFR NEAR FRIDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 507 PM CDT THU MAR 24 2011/
UPDATE...SHOWERS AND SOME ISOLATED THUNDER HAS DEVELOPED ACROSS
NORTH CENTRAL KANSAS AND SPC WRF SEEMS TO HAVE A GOOD HANDLE ON
THE ACTIVITY...AND LIFTS IT NORTHEAST THRU THE EVENING. HAVE SENT
AN UPDATE FOR THE PRE FIRST PERIOD CONVECTIVE ACTIVITY.
PREV DISCUSSION... /ISSUED 406 PM CDT THU MAR 24 2011/
SHORT TERM...TWO QUICK MOVING UPPER LEVEL DISTURBANCES HAVE BEEN
THE MAIN FOCUS OF THE SHORT TERM FORECAST THIS AFTERNOON. THE
FIRST OF THESE DISTURBANCES IS CURRENTLY PUSHING ACROSS THE
ROCKIES...SPREADING MAINLY MID TO HIGH CLOUDS ACROSS THE REGION
THIS AFTERNOON. EXPECT THIS SHORTWAVE...COMBINED WITH SOMEWHAT
FAVORABLE JET DYNAMICS AND DECENT ISENTROPIC LIFT...TO HELP INDUCE
SHOWER DEVELOPMENT ACROSS THE REGION OVERNIGHT.
WHILE INITIALLY...IT MAY TAKE A FEW HOURS FOR THE ATMOSPHERE TO
SATURATE...EXPECT INCREASING CHANCES FOR SOME MEASURABLE
PRECIPITATION DURING THE EVENING HOURS...ESPECIALLY ACROSS
NEBRASKA AND EASTERN PORTIONS OF KANSAS FORECAST AREA. WHILE
TEMPERATURES WILL LIKELY FALL BELOW FREEZING DURING THE OVERNIGHT
HOURS...EXPECT THE PRECIPITATION TO START OFF AS
RAINFALL...ESPECIALLY ACROSS THE SOUTHERN AND WESTERN PORTIONS OF
THE FORECAST AREA...WHERE TEMPERATURES WERE ABLE TO WARM A BIT
MORE THIS AFTERNOON. ACCUMULATING SNOWFALL WILL BE POSSIBLE WITH
THIS FIRST DISTURBANCE...WITH THE BEST CHANCES FOR MAYBE AND INCH
OR SLIGHTLY MORE...POSSIBLE NORTHEAST OF A LINE FROM YORK TO ORD.
A BREAK BETWEEN DISTURBANCES IS EXPECTED FOR THE DAYTIME HOURS
FRIDAY...BUT THIS BREAK WILL BE SHORT LIVED...AS THE NEXT UPPER
LEVEL SHORTWAVE IS EXPECTED TO PUSH ACROSS THE REGION OVERNIGHT
FRIDAY INTO SATURDAY. WHILE ONCE AGAIN THE NORTHERN SECTIONS OF
THE FORECAST AREA WILL BE FOCUS OF THE HEAVIEST PRECIPITATION WITH
THIS SECOND SYSTEM...THERE WILL BE A BETTER CHANCE OF ACCUMULATING
SNOWFALL ACROSS ALL THE LOCAL NEBRASKA COUNTIES...INCLUDING
POSSIBLE ADVISORY LEVEL SNOWFALL TOTALS ACROSS THE EXTREME NORTH.
HOWEVER PRECIPITATION TO THE SOUTH IS MORE CHALLENGING...AND
OPTED TO KEEP MAINLY LIGHT RAIN ACROSS THE LOCAL KANSAS COUNTIES
WITH LITTLE TO NO SNOWFALL ACCUMULATION EXPECTED THERE.
OVERALL...A FEW UNSEASONABLY COOL AND UNSETTLED PERIODS OF WEATHER
APPEAR TO BE ON TAP THROUGH SATURDAY FOR THE REGION.
LONG TERM...00Z SUNDAY THROUGH THURSDAY. MAIN FORECAST CONCERNS
WILL BE CHANCES FOR PRECIPITATION SATURDAY NIGHT THROUGH MONDAY
NIGHT AND TEMPERATURES.
MODELS CONTINUE TO HAVE MANY INCONSISTENCIES DURING THE PERIOD. THE
BEST AGREEMENT SEEMS TO BE EARLIER IN THE PERIOD WITH BOTH THE GFS
AND ECMWF HAVING ON AND OFF PRECIPITATION INTO EARLY NEXT WEEK. BY
MID WEEK NEXT WEEK...THE MODELS HAVE ENOUGH INCONSISTENCIES THAT
WILL KEEP THE FORECAST DRY AND WAIT FOR SOME BETTER AGREEMENT.
SATURDAY NIGHT THROUGH SUNDAY NIGHT THERE ARE A COUPLE OF UPPER
LEVEL WAVES THAT AFFECT THE AREA. TEMPERATURES AT NIGHT WILL BE COOL
ENOUGH THAT IT SHOULD BE SNOW WHILE DAYTIME SHOULD BRING A MIX OF
RAIN AND SNOW.
BY LATE SUNDAY NIGHT AND INTO MONDAY NIGHT THERE IS ANOTHER WAVE
THAT MOVES INTO THE AREA. THE SURFACE LOW DEVELOPS TO THE SOUTHWEST
AND THERE IS GOOD WARM ADVECTION ACROSS THE AREA. WILL CONTINUE WITH
THE RAIN/SNOW MIX DURING THE DAY...CHANGING TO SNOW DURING THE NIGHT
AS TEMPERATURES DROP OFF. THE GFS BRINGS FAIRLY DECENT PRECIPITATION
AMOUNTS WITH THIS...BUT THE ECMWF IS NOT AS STRONG WITH THE UPPER
LOW AND HAS LOWER AMOUNTS.
FOR TUESDAY INTO THURSDAY THE MODELS TRY TO BRING ANOTHER SYSTEM
THROUGH BUT HAVE MOST OF THE ENERGY FURTHER TO THE SOUTH. WILL KEEP
THE FORECAST DRY FOR NOW...BUT CONFIDENCE IS LOW DUE TO THE
INCONSISTENCIES BETWEEN THE MODELS.
AVIATION...18Z KGRI TAF. VFR CONDITIONS ARE EXPECTED TO PERSIST
THROUGH ABOUT 25/00Z...BEFORE PREVAILING MVFR CEILINGS WILL DEVELOP
WITH A CHANCE OF -SN FROM 25/04Z-25/14Z...ALONG WITH BRIEF IFR
CEILINGS AND VISIBILITIES POSSIBLE BETWEEN 25/04Z-25/08Z WHEN SOME
LIGHT TO MODERATE SNOW BANDS MAY DEVELOP NEAR AND JUST NORTH AND
EAST OF KGRI. CEILINGS ARE EXPECTED TO IMPROVE DURING THE LATE
MORNING HOURS FRIDAY...WITH SOUTHEAST WINDS 10 TO 15 KTS OVERNIGHT
TONIGHT EXPECTED TO SHIFT EAST NORTHEAST AT AROUND 10 KTS AFT
25/14Z FRIDAY.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 24, 8:23 PM CST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
923 PM CDT THU MAR 24 2011
KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
251200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
923 PM CDT THU MAR 24 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.
.DAY ONE...TONIGHT.
TONIGHT...A MIX OF RAIN AND SNOW...OR RAIN MIXED WITH SLEET OR
VERY SMALL HAIL IS POSSIBLE FOR THE FIRST PART OF THE NIGHT.
OVERNIGHT...SLUSHY SNOW ACCUMULATION IS POSSIBLE ACROSS PARTS OF
SOUTH CENTRAL NEBRASKA...PRIMARILY NORTH OF A LINE FROM GOTHENBURG
TO HEBRON. WHILE MUCH OF THE AREA WILL SEE LESS THAN 1 INCH...SOME
AREAS NORTH OF A LINE FROM LOUP CITY TO YORK COULD PICK UP 1 TO 2
INCHES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE COMBINATION OF SEASONABLY CHILLY TEMPERATURES AND SEVERAL
UPPER LEVEL DISTURBANCES MOVING THROUGH THE PLAINS WILL BRING
MORE CHANCES FOR ACCUMULATING SNOWFALL TO THE OUTLOOK AREA...WITH
THE BEST CHANCES FOCUSED LATE FRIDAY NIGHT INTO SATURDAY...AND
AGAIN SUNDAY NIGHT INTO MONDAY. ALTHOUGH DETAILS ARE STILL BEING
REFINED...MUCH OF SOUTH CENTRAL NEBRASKA COULD SEE 1 TO 4 INCHES
OF SNOW LATE FRIDAY NIGHT INTO SATURDAY...WITH THE HIGHEST AMOUNTS
FOCUSED NORTH OF INTERSTATE 80.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
&&
MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Mar 24, 5:52 PM CST, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
652 PM CDT THU MAR 24 2011
NEZ064-075>077-085>087-250015-
ADAMS NE-CLAY NE-FILLMORE NE-NUCKOLLS NE-THAYER NE-WEBSTER NE-YORK
NE-
652 PM CDT THU MAR 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NUCKOLLS...NORTHEASTERN
WEBSTER...THAYER...FILLMORE...CLAY...SOUTHEASTERN ADAMS AND
SOUTHWESTERN YORK COUNTIES UNTIL 715 PM CDT...
AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLUE HILL TO 5 MILES
SOUTH OF EDGAR TO HARDY...AND MOVING NORTHEAST AT 60 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
EDGAR...
DAVENPORT...
DESHLER...
FAIRFIELD...
CHESTER...
GLENVIL...
ONG...
HUBBELL...
SHICKLEY...
CARLETON...
HEBRON...
CLAY CENTER...
BELVIDERE...
BRUNING...
STRANG...
GILEAD...
SARONVILLE...
ALEXANDRIA...
GENEVA...
OHIOWA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4001 9737 4000 9796 4032 9838 4038 9858
4074 9771 4068 9736
TIME...MOT...LOC 2352Z 241DEG 66KT 4043 9830 4034 9790
4011 9781
FAYSpecial weather statement, Mar 24, 5:54 PM CST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
654 PM CDT THU MAR 24 2011
KSZ006-007-NEZ076-084>086-250030-
CLAY NE-FRANKLIN NE-JEWELL KS-NUCKOLLS NE-SMITH KS-WEBSTER NE-
654 PM CDT THU MAR 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NUCKOLLS...WEBSTER...SOUTHEASTERN
FRANKLIN...SOUTHWESTERN CLAY...NORTHERN JEWELL AND EASTERN SMITH
COUNTIES UNTIL 730 PM CDT...
AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF RED CLOUD...OR 42 MILES SOUTH OF
HASTINGS...MOVING NORTHEAST AT 65 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RED CLOUD...
BURR OAK...
MANKATO...
COWLES...
GUIDE ROCK...
BLUE HILL...
BOSTWICK...
ROSEMONT...
LOVEWELL STATE PARK...
WEBBER...
SUPERIOR...
LAWRENCE...
NELSON...
HARDY...
DEWEESE...
NORA...
RUSKIN...
OAK...
EDGAR...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3999 9789 3999 9792 3990 9793 3958 9863
4007 9883 4035 9848 4034 9827 4036 9826
4037 9795 4019 9781
TIME...MOT...LOC 2354Z 240DEG 56KT 3999 9853
BDCSpecial weather statement, Mar 24, 5:58 PM CST, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
658 PM CDT THU MAR 24 2011
KSZ006-007-018-019-NEZ040-041-047>049-062>064-075>077-085>087-
250100-
SMITH-JEWELL-OSBORNE-MITCHELL-GREELEY-NANCE-HOWARD-MERRICK-POLK-
HALL-HAMILTON-YORK-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE...
BELOIT...GREELEY...FULLERTON...ST. PAUL...CENTRAL CITY...
OSCEOLA...GRAND ISLAND...AURORA...YORK...HASTINGS...CLAY CENTER...
GENEVA...RED CLOUD...SUPERIOR...NELSON...HEBRON
658 PM CDT THU MAR 24 2011
SCATTERED SHOWERS AND THUNDERSTORMS WILL PRODUCE SMALL HAIL FOR
SEVERAL MINUTES THROUGH 8 PM. THE STORMS ARE RAPIDLY MOVING TO THE
NORTHEAST AROUND 60 MPH. LARGE QUANTITIES OF SMALL HAIL...MAINLY
PEA SIZE...MAY BE SUFFICIENT TO COVER THE GROUND.
Local storm report, Mar 24, 6:02 PM CST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
702 PM CDT THU MAR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL EDGAR 40.37N 97.97W
03/24/2011 E0.25 INCH CLAY NE EMERGENCY MNGR
PEA HAIL COVERING THE GROUND. SOME STONES SLIGHTLY LARGER
THAN PEA.
&&
FAYLocal storm report, Mar 24, 6:08 PM CST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
708 PM CDT THU MAR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL DESHLER 40.14N 97.72W
03/24/2011 E0.25 INCH THAYER NE TRAINED SPOTTER
PEA HAIL STARTING TO COVER GROUND. LOTS OF LIGHTNING.
&&
FAYLocal storm report, Mar 24, 6:26 PM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
726 PM CDT THU MAR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 5 S WEBSTER STATE PARK 39.33N 99.45W
03/24/2011 E0.25 INCH ROOKS KS TRAINED SPOTTER
ESTIMATED PEA SIZE HAIL HAS BEEN FALLING FOR THE PAST 2
AND HALF MINUTUES.
0542 PM HAIL 2 NE PLAINVILLE 39.25N 99.27W
03/24/2011 E0.25 INCH ROOKS KS TRAINED SPOTTER
ESTIMATED PEA SIZE HAIL STILL FALLING.
0545 PM HAIL 17 S OSBORNE 39.19N 98.70W
03/24/2011 E0.25 INCH OSBORNE KS PUBLIC
0615 PM HAIL ALTON 39.47N 98.95W
03/24/2011 E0.25 INCH OSBORNE KS TRAINED SPOTTER
PEA HAIL MOSTLY COVERING THE GROUND. HAIL LASTED 3 PLUS
MINUTES.
0638 PM HAIL 5 S BLADEN 40.25N 98.60W
03/24/2011 E0.25 INCH WEBSTER NE TRAINED SPOTTER
PEA SIZE HAIL STARTED APPROXIMATELY 1 MINUTE AGO AND
STILL FALLING.
0700 PM HAIL EDGAR 40.37N 97.97W
03/24/2011 E0.25 INCH CLAY NE EMERGENCY MNGR
PEA HAIL COVERING THE GROUND. SOME STONES SLIGHTLY LARGER
THAN PEA.
0707 PM HAIL DESHLER 40.14N 97.72W
03/24/2011 E0.25 INCH THAYER NE TRAINED SPOTTER
PEA HAIL STARTING TO COVER GROUND. LOTS OF LIGHTNING.
&&
NWSWinter Weather, Nance
- When
- March 24, 11:00 PM CST to March 25, 5:00 AM CST
- Where
- Nance forecast zone
- Reported by
- Public
- Coordinates
- 41.397, -97.992 (the zone’s center; the record gives no point)
Snowfall totals ranged from 3 to 6 inches around the county.
Winter Weather, Polk
- When
- March 24, 11:00 PM CST to March 25, 5:00 AM CST
- Where
- Polk forecast zone
- Reported by
- Public
- Coordinates
- 41.187, -97.568 (the zone’s center; the record gives no point)
Snowfall totals ranged from 3 to 6 inches around the county.
Winter Weather, York
- When
- March 24, 11:00 PM CST to March 25, 5:00 AM CST
- Where
- York forecast zone
- Reported by
- Public
- Coordinates
- 40.873, -97.597 (the zone’s center; the record gives no point)
Snowfall totals ranged from 3 to 6 inches around the county.
Winter Weather, Merrick
- When
- March 24, 11:00 PM CST to March 25, 5:00 AM CST
- Where
- Merrick forecast zone
- Reported by
- Public
- Coordinates
- 41.170, -98.038 (the zone’s center; the record gives no point)
Snowfall totals ranged from 3 to 6 inches around the county.
Winter Weather, Hamilton
- When
- March 24, 11:00 PM CST to March 25, 5:00 AM CST
- Where
- Hamilton forecast zone
- Reported by
- Public
- Coordinates
- 40.874, -98.023 (the zone’s center; the record gives no point)
Snowfall totals ranged from 3 to 6 inches around the county.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Georgia, March 24 to 31, 2011$2.0 million · 1 event
- Flash Flood and Flooding in California, March 24 to 29, 2011$758,000 · 4 events
- Wildfire in South Carolina, March 24 to 25, 2011$500,000 · 1 event
- Wildfire in Georgia, March 24, 2011$300,000 · 1 event
- Damaging Wind in North Carolina, March 24, 2011$20,000 · 78 kt wind · 1 event
- Hail in Kansas, March 24, 20110.88 in hail · 2 events
- Wildfire in Georgia, March 24 to 29, 20111 event
- Wildfire in Georgia, March 24 to 29, 20111 event
- Dust Devil in South Carolina, March 24, 2011$1,000 · 1 event
- Wildfire in Colorado, March 24, 20111 event
- Hail in Kansas, March 24, 20111 in hail · 1 event
- Hail in Texas, March 24, 20111 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 288971, 288972, 288973, 288974, 288975.